Too many antibiotics or STD?

Patient : I have been tested for hiv 4 times in 4.5 months, the incident was protected sex back in September. Negative with all tests, 1st was RNA w/antibody 2 weeks after, October 10th, 2nd was with primary doctor 2months after middle November, 3rd was ELISA in December. Last was January 15th with doctor during annual physical, I was tested for all STI's, negative. Is it safe to say I do not have it? The concern is I had tonsilitis after a cold and was on 4 different antibiotics levoquin, biaxin, (one after the other) for 1.5 months, the last was doxycycline 10 days. Tonsils are better, but I am having two side effects sensitivity to the sun/light on my face/cheeks and hands and a mild burning sensation in the mouth at times with a metallic taste. By reading/research, I know these are common side effects from taking antibiotics for a long period of time (it was mentioned these could happen with HIV on some websites). Outside of taking probiotics, drinking water, what would help to end this? Is is safe to say these are side effects of antibiotics?
Symptoms:  Sensitivity to sun direct light on cheeks, and hand I drive with. Mild burning sensation in mouth periodically.
Doctor :   Thanks for your question. You are an HIV negative person as you have been tested negative many times outside the maximum defined 'window period' for HIV (3 months). HIV can not be judged on the basis of general symptoms like fever/loose motions/cough/weight loss/tonsillitis . Yes they might be side effects of antibiotics, but may be casual other viral /bacterial infections too. Hope this helps.

Related Q&A

Q: Are you able to look at a photo of my friends lower body - and tell me if you see any worrying skin areas - such as e...

Q: I fave a few small blood blister type bumps on the edge of the head of my penis. Can't figure out what it is called. ...

Q: Hi. I am a 56 yr old female. I went to the doctor because I was having a little discharge, no noticeable odor, (to me...

Q: I have a red patch beneath the penile head under the foreskin, and there is a red spot at the lower end of the penile...

Q: Hi Doctor, I am 37 year old male and I have been in a relationship for 7 years. I had an sti test at the start of the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews